# SDR DXTA2011121904826

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 4,140 hours, 2,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 15, FLAPS FAILED, AMBER CAS MESSAGE DURING APPROACH AT 180KTS.   OBSERVED BITE CODES 5 & 8 ON AFT BAY CONTROLLER.  OPS CK OF FLAPS GOOD.  MCC REQUEST INSTALLED NEW SOFT START MODULE.  OPS CHECKED GOOD.  WORK DONE IAW MM 27-51-00.
